# SDR 60212

- Difficulty date: April 1, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Aircraft time: 19,668 hours, 27,301 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON DEPLANING IN DDC CREW COULD NOT GET PAX DOOR OPEN AFTER SEVERAL ATTEMPS. PASSENGERS WERE UNLOADED THRU THE EMERGENCY EXIT AT 6A. REMOVED & REINSTALLED EMERGENCY EX/DOOR
